MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING NARROW CEMENTED FEMORAL COMPONENT LEFT SIZE 6; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING NARROW CEMENTED FEMORAL COMPONENT LEFT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Insufficient Information (4580)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - unknown zimmer tibial component catalog #: ni lot #: ni, unknown zimmer articular surface catalog #: ni lot #: ni.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision due to unspecified mechanical failure.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h6, h11.D4 - attempts have been made to gather all product identification information and no further information has been provided.The product could not be evaluated and the reported event was not confirmed.The device history records could not be reviewed as the lot number associated with the reported event is unknown.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, a4, b1, b3, b4, b5, b6, b7, d1, d4, d6a, d6b, d10, e1, e2, e3, g2, g3, g4, g6, h2, h4, h6, h11.D10 - concomitant devices - persona medial congruent articular surface left 11mm catalog #: 42512100411 lot #: 65496996, persona cemented stemmed tibial component left size d catalog #: 42532006701 lot #: 66151020, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 66187751.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision due to pain, instability, stiffness and ambulation difficulties approximately sixteen (16) months post-operatively.Initial and revision operative notes noted no intraoperative complications.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The following sections were corrected: h4.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.The root cause of the reported event remains undetermined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CRUCIATE RETAINING NARROW CEMENTED FEMORAL COMPONENT LEFT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23191003
Report Number0001822565-2025-03620
Device Sequence Number13215399
Product Code JWH
UDI-Device Identifier00889024575868
UDI-Public(01)00889024575868(17)330720(10)66060631
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42572006001
Device Lot Number66060631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/21/2025
12/09/2025
01/22/2026
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date10/23/2025
01/05/2026
01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight59 KG